TAX-LIMITED REACTION FUNCTIONS
Article first published online: 27 OCT 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 28, Issue 5, pages 823–839, August 2013
How to Cite
Porto, E. D. and Revelli, F. (2013), TAX-LIMITED REACTION FUNCTIONS. J. Appl. Econ., 28: 823–839. doi: 10.1002/jae.1275
- Issue published online: 29 JUL 2013
- Article first published online: 27 OCT 2011
- Manuscript Revised: 4 AUG 2011
- Manuscript Received: 27 JUL 2010
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/di_porto001/
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.